# SDR SROM20200525202

- Difficulty date: May 25, 2020
- Submitted: May 25, 2020
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 27,095 hours, 29,652 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: NAS74036
- Condition: Cracked
- Location: Cockpit Window
- Part time: 27,095 hours, 29,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE WINDOW HAS SEIZED FASTENERS.  HEAD BROKE OFF DURING REMOVAL AND ANOTHER SCREW FOUND WITH CRACKED HEAD AT BASE OF SHANK.  REPLACED ALL SCREWS PN: NAS7403-6 AS REQUIRED.  REFERENCE KF AERO WO. 1000221324.
